Results 1 to 3 of 3
Question
  1. #1
    raggedy4 is offline New Member
    Join Date
    Dec 2004
    Location
    USA.
    Posts
    2

    Default Question

    I have taken Lisinopril 20 mg for years. It has always been a small yellow pill, the last time I renewed it , I went to take one and they were a long pink looking pill. When I went back to my pharmacist she said they were using a new supplier. But since taking these my blood pressure has been high and it had never done that before. Can anyone tell me anything that might help?

  2. #2
    rgoldstein315 is offline New Member
    Join Date
    Dec 2004
    Location
    USA.
    Posts
    1

    Default

    Go back to the pharmacist and ask her to show you the bottle the pills came out of. If it is labeled lisinopril 20 mg and the pills inside look like the one in your bottle don't worry. All generic brands meet the same blood level standarts as the brand name. I have been a pharmacist for 43 years and I will never take a brand name if a generic is available. Brand name manufacturers have been price gouging forever.

    rsg

  3. #3
    raggedy4 is offline New Member
    Join Date
    Dec 2004
    Location
    USA.
    Posts
    2

    Default

    Thanks for the reply, that is what I will do.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22